×

zbMATH — the first resource for mathematics

Geometric scattering on compact Riemannian manifolds. (English. Russian original) Zbl 1246.58025
Dokl. Math. 67, No. 2, 275-278 (2003); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 389, No. 3, 310-313 (2003).
MSC:
58J50 Spectral problems; spectral geometry; scattering theory on manifolds
35P25 Scattering theory for PDEs
47A40 Scattering theory of linear operators
47B25 Linear symmetric and selfadjoint operators (unbounded)
PDF BibTeX XML Cite